# SDR AALA202110157607

- Difficulty date: October 14, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N955NN
- Make and model: Boeing 737823
- Aircraft serial: 31199
- Aircraft time: 20,636 hours, 8,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 119146
- Condition: Odor
- Location: Seat 8 Abc
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RUBBER, ELECTRICAL TYPE ODOR REPORTED NEAR ROW 8, ODOR QUICKLY DISSIPATED WHEN RE CIRCULATION FANS WERE TURNED OFF. FOUND ROW 8 ABC IN SEAT POWER SUPPLY INOPERATIVE. FOUND POWER SUPPLY HAD STRONG ODOR. REMOVED AND REPLACED SEAT 8 ABC POWER SUPPLY PER AMM 23-81-05. OPERATIONS CHECK OK.
